# SDR HALA2022051900181

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 33,345 hours, 5,268 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 STRONG DIRTY SOCK / GYM BAG FUMES ON DECENT THROUGH 8,500. CORRECTIVE ACTION: PERFORMED TSM 71-00-81-810-805-A UP TO STEP 4 A.4 NO DEFECTS NOTED. T/S USING BLACKLIGHT. NO EVIDENCE OF OIL IN BLEED DUCT INTAKE PLEUM RESDUEL OIL ON APU EXTERNAL PLENUM CLEANED. ENG RUN #1 AND #2 ENG OPERATING PACK 1 ONLY THAN PACK 2 ONLY. NO SMELL NOTED. INSPECTED #1 AND #2 ENG IP VALVE DUCTING TO PYLON NO OIL RESIDUE NOTED W/ BLACKLIGHT. INSTALLED IP CHECK VALVE PER AMM 36-11-41. LEAK CHECK #1 AND #2 ENG. PRECAUTIONARY CHANGE FWD AND AFT FILTER ELEMENT PER AMM 21-21-41. PER NO GO ODI PREVENTION, ACCOMPLISHED LEVEL 1 DECONTAMINATION PER AMM 21-00-00. (8482082)
